# SDR YENA201701190039

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 30,942 hours, 19,384 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 17000679601
- Part serial: 0000169970
- Condition: Failed
- Location: Pitch Trim
- Part time: 24,591 hours, 15,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 28000 TO 34000, FLIGHT CREW RECEIVED A PITCH TRIM FAIL AND A PITCH TRIM BACK UP FAIL ON EICAS.  EMERGENCY DECLARED.  IAW FIM 27-43-00-810-809A, R & R TRIM CONTROL PANEL.  ALL CHECKED NORMAL. ACFT OK FOR SERVICE.
